Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

The classification of links up to link-homotopy


Authors: Nathan Habegger and Xiao-Song Lin
Journal: J. Amer. Math. Soc. 3 (1990), 389-419
MSC: Primary 57M25
MathSciNet review: 1026062
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 57M25

Retrieve articles in all journals with MSC: 57M25


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1990-1026062-0
Article copyright: © Copyright 1990 American Mathematical Society